MAUDE Adverse Event Report: BECTON DICKINSON, S.A. 23 G X 1-1/4 IN. ECLIPSE NEEDLE SMARTSLIP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON, S.A. 23 G X 1-1/4 IN. ECLIPSE NEEDLE SMARTSLIP; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305886
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the 23 g x 1-1/4 in.Eclipse needle smartslip experienced leakage.The following information was provided by the initial reporter: needle breaking the leur lock component of the vaccine syringe when attached.There have also been reports of vaccine leakage around the needle.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: bd has been provided with samples for 305886 lot 1709010 to investigate for this record.1 used sample was returned disengaged from a syringe but with the luer-lock accessory and 1 opened with an empty blister.Visual inspection revealed no defects or damage to either samples.As a result, bd was unable to verify the reported issue.Returned samples were attached to a reference syringe and no issues were observed when attaching.No leakage was noticed during this demonstration.The device history report review reveals no issues or abnormalities related to the manufacturing process.

Brand Name
23 G X 1-1/4 IN. ECLIPSE NEEDLE SMARTSLIP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga
MDR Report Key8616662
Report Number3002682307-2019-00310
Device Sequence Number380837
Product Code FMI
UDI-Device Identifier00382903058860
UDI-Public00382903058860
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2022
Device Catalogue Number305886
Device Lot Number1709010
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;